# SDR ASAA2014061308363

- Difficulty date: June 13, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 19,485 hours, 6,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M1673 REQUIRES REPLACEMENT.  ACFT GROUNDED.  R & R M1673 EMERGENCY LIGHTS POWER SUPPLY, REF: AMM 33-51-06-960-806 EMERGENCY LIGHTS OPS TEST GOOD AMM 33-51-06-960-805, STEP 5.
